The University of Southampton
University of Southampton Institutional Repository

Asymptotic stability of non-Newtonian flows with large perturbation in R2

Asymptotic stability of non-Newtonian flows with large perturbation in R2
Asymptotic stability of non-Newtonian flows with large perturbation in R2
243-250
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, Bo-Qing and Chen, Zhi-Min (2006) Asymptotic stability of non-Newtonian flows with large perturbation in R2. Applied Mathematics and Computation, 173 (1), 243-250. (doi:10.1016/j.amc.2005.04.002).

Record type: Article

This record has no associated files available for download.

More information

Published date: 2006
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 43339
URI: http://eprints.soton.ac.uk/id/eprint/43339
PURE UUID: 0526e6cc-131d-410e-ac38-179496687d2c

Catalogue record

Date deposited: 23 Jan 2007
Last modified: 08 Jan 2022 01:07

Export record

Altmetrics

Contributors

Author: Bo-Qing Dong
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×